# SDR IPXA2022050681814

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 62,737 hours, 21,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN ENTRY DOOR YELLOW SECURING HANDLE JAMMEDOPENED AND CLOSED CREW ENTRY DOOR SEVERAL TIMES SECONDARY CAPTURE SHOWED NO SIGNS OF JAMMIN OK FOR SERVICE AT THIS TIME IAW AMM 52 12 00 862
